# SDR DALA2021120807579

- Difficulty date: December 6, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 47,389 hours, 23,712 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 CORROSION ON FLOOR STRINGERS FROM STA 1320 TO STA 1344, 2RBL, 7RBL, 10RBL AND 16RBL ALSO 7 LBL, 10 LBL AND 16LBL AT AFT CARGO COMPARTMENT FLOOR STRUCTURE (C2). CORRECTIVE ACTION: SUMMARY NRC 00739, FLOOR STRINGERS STA 1290 TO STA 1340, 2RBL, 7RBL, 10RBL, 16RBL, 7 LBL, 10 LBL AND 16 LBL WERE REPAIRED PER B757-200 SRM. (2042771)
